# SDR C1HA200185007

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: UNK
- Condition: Failed
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Fwd lav smoke detector inop.ACTION TAKEN:R&R'd fwd lav smoke detector.
